Artin L-functions — 1 articles found.

The least prime in a conjugacy class

C. R. Math. Rep. Acad. Sci. Canada Vol. 22 (4) 2000, pp. 129–146
Vol.22 (4) 2000
V.K. Murty Details
(Received: 2000-09-01 )
(Received: 2000-09-01 )

V.K. Murty


No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Artin L-functions, Chebotarev Density Theorem, zeros of Dedekind zeta functions

AMS Subject Classification: Zeta functions and $L$-functions of number fields, Distribution of prime ideals, Density theorems 11R42, 11R44, 11R45

PDF(click to download): The least prime in a conjugacy class

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.